Следене
Ashkan Nikeghbali
Ashkan Nikeghbali
Professor of Mathematics, University of Zürich
Потвърден имейл адрес: math.uzh.ch - Начална страница
Заглавие
Позовавания
Позовавания
Година
Copulas for finance-a reading guide and some applications
E Bouyé, V Durrleman, A Nikeghbali, G Riboulet, T Roncalli
Available at SSRN 1032533, 2000
6392000
Which copula is the right one?
V Durrleman, A Nikeghbali, T Roncalli
Available at SSRN 1032545, 2000
2612000
Which copula is the right one?
V Durrleman, A Nikeghbali, T Roncalli
Available at SSRN 1032545, 2000
2612000
The zeros of random polynomials cluster uniformly near the unit circle
CP Hughes, A Nikeghbali
Compositio Mathematica 144 (3), 734-746, 2008
1142008
An essay on the general theory of stochastic processes
A Nikeghbali
Probability Surveys 3, 345-412, 2006
1082006
A definition and some characteristic properties of pseudo-stopping times
A Nikeghbali, M Yor
the Annals of Probability 33 (5), 1804-1824, 2005
952005
Doob's maximal identity, multiplicative decompositions and enlargements of filtrations
A Nikeghbali, M Yor
Illinois Journal of Mathematics 50 (1-4), 791-814, 2006
822006
Mod-Gaussian convergence: new limit theorems in probability and number theory
J Jacod, E Kowalski, A Nikeghbali
Walter de Gruyter GmbH & Co. KG 23 (4), 835-873, 2011
762011
Mod-φ convergence: Normality zones and precise deviations
V Féray, PL Méliot, A Nikeghbali
Springer, 2016
622016
Default times, no-arbitrage conditions and changes of probability measures
D Coculescu, M Jeanblanc, A Nikeghbali
Finance and Stochastics 16 (3), 513-535, 2012
622012
Copulas: an open field for risk management
E Bouyé, V Durrleman, A Nikeghbali, G Riboulet, T Roncalli
Available at SSRN 1032557, 2001
622001
The characteristic polynomial of a random unitary matrix: a probabilistic approach
P Bourgade, CP Hughes, A Nikeghbali, M Yor
Duke Mathematical Journal 145 (1), 45-69, 2008
572008
Mod-Poisson convergence in probability and number theory
E Kowalski, A Nikeghbali
International Mathematics Research Notices 2010 (18), 3549-3587, 2010
562010
Mod-Gaussian convergence and the value distribution of ζ(½ + it) and related quantities
E Kowalski, A Nikeghbali
Journal of the London Mathematical Society 86 (1), 291-319, 2012
552012
Mod-φ Convergence
F Delbaen, E Kowalski, A Nikeghbali
International Mathematics Research Notices 2015 (11), 3445-3485, 2015
492015
Mod-φ Convergence
F Delbaen, E Kowalski, A Nikeghbali
International Mathematics Research Notices 2015 (11), 3445-3485, 2015
492015
A simple transformation of copulas
V Durrleman, A Nikeghbali, T Roncalli
Available at SSRN 1032543, 2000
492000
Strict local martingales and bubbles
C Kardaras, D Kreher, A Nikeghbali
The Annals of Applied Probability 25 (4), 1827-1867, 2015
472015
A class of remarkable submartingales
A Nikeghbali
Stochastic Processes and their Applications 116 (6), 917-938, 2006
472006
Circular Jacobi ensembles and deformed Verblunsky coefficients
P Bourgade, A Nikeghbali, A Rouault
International Mathematics Research Notices 2009 (23), 4357-4394, 2009
452009
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20